Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Edema after taking Pregabalin and Pavesca together. Help

effects of double doses of pregabalin (pavesca 75 + Pregabalin 75/750) due to that patents got the edema in the body. he took the medicine for 10 days earlier and 4 days from 30 sept.. Today we came to know that both the drugs are same. Please help me in this regard Patent is diabetic on insulin 30 u/day and sortel 80 and febuget 40 with ecosprin , glynase , janivica and peveska . for the degenratinof L3-L5 he had been prescribed the ostrocalcim, pregabalin (from jhonson)
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you had an adverse reaction from taking the pregabalin and pavesca together. I also think that you need to stop taking the medication and alert your provider of the adverse reaction. It may be rare and you may be an isolated case. You might need to be started on different medications for the neuropathic issues for which you were started on the medication. Alternatively you might be suggested to start using normal doses to see if the edema subsides, but it would be your doctor's call. I hope you understand, and inform the doctor as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor